Citation: Graetz. "Not So Kind: An Experience with Spice and Synthetic Cannabinoids (Happy Shaman Kind Spice) (exp85250)". Erowid.org. Oct 13, 2010. erowid.org/exp/85250
Well it all started out with my friend and I we picked up a package of Happy Shaman Kind Spice. The first couple of times I smoked it I really liked it we smoked about a 1.5 of it the first day. Then I called my friend over the next night to just finish the rest off in one pack (I thought this would be awesome). Well my friend packed it into the bong and I took the first rip of it. At first I felt fine just like the other times I have smoked it but then after the next hit I was gone. All of the sudden something hit me. My body felt completely numb and I was getting extreme chills. I felt like I was going to die and this is not a joke. I took a walk outside because I felt very sick. Then I notice my heart was beating incredibly fast and was getting extreme aches all over my body. (Was not really a high just a terrible time). So when I get back inside my house I told my friend to leave and I tried to sleep. It failed completely and noticed my heart starting to beat faster again.
I walked outside of my room and the next thing I know I was in a hospital bed. It turns out I passed out and don't remember a thing. My body reacted to the JWH-018 in a very negative way. So overall I would say the use of Synthetic Cannabinoids is a terrible idea. Although this substance has similar effects to THC I do not believe it is a safe alternative. I'm warning people who read this post this was worse than anything that has ever happened to me personally. Don't smoke to much Fake Mary Jane.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.